# SDR UALA2013031801631

- Difficulty date: March 16, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 64,704 hours, 22,632 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK IN FAN BLADE FOR RIGHT ENGINE.  INSPECTED BLADE.  BLADE HAS A TEAR IN AREA 2, 24.75 INCH FROM ROOT, DEPTH IS 0.260.  REPAIRED PER MM 72-31-02-801.
